Boundary layer problem: Navier-Stokes equations and Euler equations

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

This work is concerned with the boundary layer turbulence, which is an outstanding problem in fluid mechanics. We consider an incompressible viscous fluid in 2D domains with permeable walls. The permeability is described by the Yudovich condition. The goal of the article is to study the fluid behavior at vanishing viscosity (large Reynold’s numbers). We show that the vanishing viscous limit is a solution of the Euler equations with the Yudovich condition on the inflow region of the boundary.
Original languageUnknown
Pages (from-to)2091–2104
JournalNonlinear Analysis-Real World Applications
Volume14
Issue number6
DOIs
Publication statusPublished - 1 Jan 2013

Cite this